# SDR QXEA200300744

- Difficulty date: June 7, 2003
- Submitted: June 20, 2003
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 4,035 hours, 4,671 cycles
- Engine: Pwc PW150A
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Shim
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SHIMS UNDER FORWARD RIGHT HAND MOUNT FOR HORIZONTAL STABILIZER HAVE EXTRUDED OUT. REPAIRED IAW RD 8/4-55-089.
